×

On the axiomatic of harmonic functions. I, II. (English) Zbl 0122.34001


PDFBibTeX XMLCite
Full Text: DOI Numdam Numdam EuDML

References:

[1] [1] , and . On the Dirichlet problem in the axiomatic theory of harmonic functions, Nagoya Math. Journ., (1964), to appear. · Zbl 0139.06603
[2] [4] , On the isometries of certain function spaces, Pacific J. Math., Vol. 2 (1958), pp. 459-466. · Zbl 0098.06903
[3] [3] . Recherches axiomatiques sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, 12 (1962), 415-571. · Zbl 0101.08103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.